Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
cell matrix; inverse eigenvalue problem; Euclidean distance matrix
Summary:
We consider the problem of reconstructing an $n \times n$ cell matrix $D(\vec {x})$ constructed from a vector $\vec {x} = (x_{1}, x_{2},\dots , x_{n})$ of positive real numbers, from a given set of spectral data. In addition, we show that the spectra of cell matrices $D(\vec {x})$ and $D(\pi (\vec {x}))$ are the same for every permutation $\pi \in S_{n}$.
References:
[1] Chu, M. T.: Inverse eigenvalue problems. SIAM Rev. 40 (1998), 1-39. DOI 10.1137/S0036144596303984 | MR 1612561 | Zbl 0915.15008
[2] Chu, M. T., Golub, G. H.: Structured inverse eigenvalue problems. Acta Numerica 11 (2002), 1-71. DOI 10.1017/S0962492902000016 | MR 2008966 | Zbl 1105.65326
[3] Gyamfi, K. B.: Solution of Inverse Eigenvalue Problem of Certain Singular Hermitian Matrices. Doctoral dissertation, Kwame Nkrumah University of Science and Technology (2012).
[4] Jaklič, G., Modic, J.: On properties of cell matrices. Appl. Math. Comput. 216 (2010), 2016-2023. DOI 10.1016/j.amc.2010.03.032 | MR 2647070 | Zbl 1203.15022
[5] Kurata, H., Tarazaga, P.: The cell matrix closest to a given Euclidean distance matrix. Linear Algebra Appl. 485 (2015), 194-207. DOI 10.1016/j.laa.2015.07.030 | MR 3394144 | Zbl 1323.15020
[6] Nazari, A. M., Mahdinasab, F.: Inverse eigenvalue problem of distance matrix via orthogonal matrix. Linear Algebra Appl. 450 (2014), 202-216. DOI 10.1016/j.laa.2014.02.017 | MR 3192478 | Zbl 1302.15016
[7] Radwan, N.: An inverse eigenvalue problem for symmetric and normal matrices. Linear Algebra Appl. 248 (1996), 101-109. DOI 10.1016/0024-3795(95)00162-X | MR 1416452 | Zbl 0865.15008
[8] Schoenberg, I. J.: Metric spaces and positive definite functions. Trans. Am. Math. Soc. 44 (1938), 522-536. DOI 10.1090/S0002-9947-1938-1501980-0 | MR 1501980 | Zbl 0019.41502
[9] Tarazaga, P., Kurata, H.: On cell matrices: a class of Euclidean distance matrices. Appl. Math. Comput. 238 (2014), 468-474. DOI 10.1016/j.amc.2014.04.026 | MR 3209649 | Zbl 1334.15090
[10] Wang, Z., Zhong, B.: An inverse eigenvalue problem for Jacobi matrices. Math. Probl. Eng. 2011 (2011), Article ID 571781, 11 pages. DOI 10.1155/2011/571781 | MR 2799869 | Zbl 1235.15011
Partner of
EuDML logo